Journal article
Measurement of returns to scale using a non-radial DEA model
Times Cited: 8


Research Areas
Currently no objects available

DOKLADY MATHEMATICS
Publication Details
Author list: Krivonozhko VE, Forsund FR, Rozhnov AV, Lychev AV
Publisher: MAIK Nauka/Interperiodica (МАИК Наука/Интерпериодика)
Publication year: 2012
Volume number: 85
Issue number: 1
Start page: 144
End page: 148
Number of pages: 5
ISSN: 1064-5624
eISSN: 1531-8362
View additional information: View in Web of Science™

Abstract
Currently no objects available

Keywords
Currently no objects available

Documents
Currently no objects available

Last updated on 2021-23-09 at 00:46